# SDR ASOA201002030

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 19,759 hours, 14,558 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTED EXIT SIGN MISSING OF PAX DOOR ENTRANCE.  REPLACED EXIT SIGN  AT FLOOR LVL BY PAX DOOR IAW 33-51-11.   (CLOSED)
